MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM

CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM
Catalog Number 8618894
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Carestream health inc.(csh) has investigated this issue and it was determined that this was due to user error while driving the unit by putting the tech's back against a door while pulling the device towards him and through the door.This resulted in the tech's leg to be injured.Carestream has been unable to obtain additional details regarding the status of the technician's injury.The customer site was informed of the findings and csh reiterated to follow the instructions for use and recommended guidelines for driving the system.The drx-revolution system was evaluated, and it was confirmed that it was functioning as designed and intended.There are no further actions to be taken by carestream health inc.Related to this issue.The risk has been mitigated as far as possible.Carestream has completed this investigation.
 
Event or Problem Description
On 20-feb-2024, carestream health inc.(csh) was informed of an unintended movement while using the drx-revolution plus mobile x-ray system.

Brand Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester NY 14615
Manufacturer Contact
alejandra benitez
150 verona street
rochester, NY 14608
5856278533
MDR Report Key18909658
Report Number1317307-2024-00003
Device Sequence Number6886466
Product Code IZL
UDI-Device Identifier60889978618897
UDI-Public0160889978618897
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8618894
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown